# SDR DALA2022033002120

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CRACK INTERNAL STRUCTURE AFT FRAME SEGMENT LOCATED ON EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FWD FRAME SEGMENT OF EMERGENCY EXIT DOOR PER A320 SRM 51-42-11 AND 51-72-11. (2175740)
